# SDR ASAA11510507

- Difficulty date: October 10, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 19,311 hours, 5,909 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419214
- Part serial: CUC11101
- Condition: Leaking
- Location: Apu
- Part time: 4,162 hours, 4,784 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU HAS HISTORY OF OIL CONSUMPTION.  CURRENT RATE IS .06QPH.  TSR ISSUED.  PERFORMED APU HIGH OIL CONSUMPTION RATE PER FIM 49 95 00 810 801.  FOUND OIL LEAKING OUT OF FWD DRAIN AND IS COMING FROM FCU.  PERF MAG DRAIN PLUG INSP PER AMM 49 91 81 200 801 APU FOUND FREE FROM METAL PARTICLES.  REPLACED APU FUEL CONTROL PER AMM 49 31 11.  OPS AND LEAK CHECK GOOD PER AMM 49 11 00 860 801.
